Scholion.ai

Note—A Note on Multivariate Risk and Separable Utility Functions

Richard Engelbrecht

Management Science · 1977 · Volume 23 · Issue 10

DOI: 10.1287/mnsc.23.10.1143

Abstract

Richard [Richard, Scott F. 1975. Multivariate risk aversion utility independence and separable utility function. Management Sci. 22 (1) 12–21.] derived a number of results on multivariate risk for sufficiently regular utility functions. The results generalize to quite arbitrary utility functions.

Enable JavaScript for citation tools and additional paper interactions.